# SDR AALA972368

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 715-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION FOUND ON STRINGER 27L, STATION 715-720, AFTER FUSELAGE SKIN SECTION REMOVED, DUE TO CORROSION.  REMOVED CORROSION, TREATED, PRIMED AND INSTALLED 'U' CHANNEL IN STRINGER 27L STATION 714-720 PLUGS 6 INCH, PER SRM.  (M)
